# SDR REXA2020031400459

- Difficulty date: March 14, 2020
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690360311
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CORROSION ON SILL ANGLES BTW STGR 15LH TO 16LH, FS720.85 TO 744.15 ALSO 15RH TO 16RH, FS720.85 TO FS744.15 BELOW LOWER SURROUND STRUCTURE EMERGENCY EXIT DOORS PAX CABIN ( CPAX ) ( TCI 53-20-334 )
SUMMARY: ON NRC. 00326 CORROSION LEVEL 1 ON SILL ANGLES BTW STGR 15LH TO 16LH , FS720.85 TO 744.15 ALSO 15RH TO 16RH , FS720.85 TO FS744.15 WERE REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND FOUND WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01.
